# SDR DALA2022110107096

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N361DN
- Make and model: Airbus A321-213
- Aircraft serial: 8423
- Aircraft time: 11,529 hours, 5,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3061, DURING SERVICE CHECK, FOUND DOOR 1R LOWER EXIT MARK LENS MISSING. CORRECTIVE ACTION: INSTALLED NEW SIGN PER A321 AMM 33-51. LP 9359767.
